# SDR A6WA202303168515

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ301
- Condition: Dented
- Location: Lh Ib Flap
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP IS DENTED/PUNCTURED ON LOWER SKIN TRAILING EDGE AT APPROX. FLS 63.0. *******AIRCRAFT REMOVED FROM SERVICE********** REPAIRED LH IB FLAP LOWER SKIN IAW CRJ 200 AIRWIS SUPPLEMENT NO:15-230 AND MHIRJ ENGINEERING ORDER NO. : 600-2B19-57-L07424, DATE: 3/7/2023
